MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKUT-11029-007; DKUT-10006-001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A relationship between the remunitypro system and the patient's report of a rapid heart rate could not be assessed based on the available information.Efforts to obtain additional information relevant to the reported event, from accredo health group, inc., were unsuccessful.At the time of this report, no components or additional information have been made available to millyard advanced medical products, llc for further investigation.
 
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 29-dec-2025 from accredo health group, inc.And forwarded to millyard advanced medical products, llc on 30-dec-2025.It was reported that the patient presented to the emergency room on (b)(6) 2025 due to a rapid heart rate.It was further reported that the patient had to exchange two cassettes prematurely; however, no details regarding the reason for the exchanges were provided.The patient reportedly switched to their backup remunitypro system.Information provided by accredo health group, inc.Stated that the patient's therapy was interrupted for an unknown duration and it was unclear whether the patient's increased heart rate was related to the premature cassette exchanges.

Brand Name
REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commericial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key24191304
Report Number3016798778-2026-00012
Device Sequence Number9600781
Product Code FRN
UDI-Device Identifier00850017421233
UDI-Public(01)00850017421233
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K250357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKUT-11029-007; DKUT-10006-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DIGOXIN; FAMOTIDINE; FOLIC ACID; HYDROXYCHLOROQUINE SULFATE; OPSUMIT; SOD CHLORIDE; SPIRONOLACTONE; TADALAFIL
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient SexFemale
Patient Weight62 KG